# SDR AALA202010209005

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE LAVATORY E EMERGENCY EXIT SIGN ON TRIM PANEL AT AFT GALLEY AREA (1 EACH).  REPLACED LAVATORY E EMERGENCY EXIT SIGN ON TRIM PANEL AT AFT GALLEY AREA (1 EACH), IAW AMM 33-51-16-400-001-A.
